Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: General Remeron Questions

Posted by Eileen on May 24, 1999, at 22:22:29

In reply to Re: General Remeron Questions, posted by judy on May 24, 1999, at 7:03:36

I'm new, too.

About two weeks ago, my doctor started me on Remeron for recurring depressive episodes -- I've lost three jobs in the last three years because of taking too much time off without advance notice. Previously, I had held the same job for thirteen years! Remeron icreased the sleepiness to the point where last weekend, I did not get out of bed at all! The doctor had advised me that the effects may decrease with an increased dosage, so I went from 30mg to 45mg after the first week. Things only got worse. I had increased somnolence, sensitivity to noise, dizziness everytime I stood, and nausea. And this stuff is supposed to make me feel better!!!
The side effects are worse than my original symptoms. So, now what?

P.S. Judy, if you don't feel comfortable with your doctor, maybe you should get another one!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Eileen thread:1924